Glucometer

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Unlike values of blood sugar received from two different labs. What to do?

Query: Hello doctor, I am a-32-years old male. Two days ago my wife and I had diabetes tests, and as of now, we do not have diabetes. Three to four months ago when we tested my result was 120, and my wife result was 140. But two days ago when we had tested, I have 122 before breakfast and 240 after two ho...  Read Full »


Dr. Raveendran Sr

Sexologist, Diabetologist, Andrologist, General Practitioner

Answer: Hello, Welcome to icliniq.com. A glucometer is not the standard gold method it has a variability of 30 Plus or minus for conforming. Do HbA1c (glycated hemoglobin), FBS (fasting blood sugar), PPBS (postprandial blood sugar level) and urine complete. If these all reports turn to be normal, then the...  Read Full »

Can you advise some tips to regulate sugar level with proper diet and medicine while fasting?

Query: Hi doctor, My mother aged 65 is diabetic for the past 9 years. Her medications are as follows. Forxiga (Dapagliflozin) - 10 mg : 0- 1- 0 (one tablet after lunch); Glucobay 50 : 1 - 1 - 1; Jalra - M 50/850 (Vildagliptin 50 mg, Metformin HCl 850 mg) : 1 - 0 - 1 and Amlopres AT - 25 : 0 - 0 - 1. We ne...  Read Full »


Dr. Krutika Ingle Karandikar

Diabetologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. In case her sugars are in control, there is no harm in giving her a little rice. I would recommend you buy a glucometer for her so that you can monitor her sugars at all times. Meet your local doctor, so that he can advise you on how to manage the dosages at the diff...  Read Full »

Three days after starting diabetes medicine, I feel dizzy. What is the reason?

Query: Dear doctor,Recently, I was diagnosed with diabetes and my blood sugar fasting was 231 and random was 271 mg/dL. I consulted a doctor and he prescribed me Qosmet 500 mg/ 50mg twice a day and Amaryl 1 mg once in the morning. After a week, my sugar was under control and blood sugar fasting was 93 mg/d...  Read Full »


Dr. Rabbanie Tariq Wani

Diabetologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. You should monitor your blood sugar twice a week and especially at those times when you are feeling dizzy. Initially, with the start of medication, you may have some low blood sugar symptoms due to the first effect of medications for treatment of diabetes. I suggest...  Read Full »

How can I reduce the pain around Insulin injection site?

Query: Hi doctor, I am suffering from type 1 diabetes. My HbA1c is too high. I have been on Insulin for around seven years now, and I am trying to lower it. I have a few questions. I keep getting Insulin bumps and lumps every time I choose the abdomen for an injection site. How can I ensure adequate insuli...  Read Full »


Dr. Krutika Ingle Karandikar

Diabetologist, Family Physician, General Practitioner

Answer: Hello,Welcome to icliniq.com.Let us go step wise just like your concerns.The best way for avoiding lumps, bumps, and pain due to repeated Insulin injections is by learning the proper technique for injecting yourself. Please meet a local doctor to learn the same.Also, keep changing the injection site...  Read Full »

What are the reasons for hypoglycemia?

Query: Hi doctor, My mother has been suffering from diabetes for three years. She is 61 years old and weighs 40 kg. She was on Gemer-1. Early morning around 5 AM, she often complains of excessive sweating and weakness. Sweating stops after taking tea, biscuit or sugar. She has stopped taking medication for...  Read Full »


Dr. Sandeep V Nair

Diabetologist, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Your mother is getting hypoglycemic attacks during early morning hours. Hypoglycemic attacks are episodes of low blood sugar values occurring in blood. Due to this she is having excessive sweating and weakness. Taking a sweet item is the correct treatment for such an atta...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.